Arkansas, 2008

Tornadoes and Tropical Storm in Arkansas, September 13 to 14, 2008

September 13 to 14, 2008 · NWS SHV · 11 events in 9 counties and zones

Hurricane Ike came onshore across extreme southeast Texas during the late night hours of September 12th and the pre-dawn hours of September 13th. The storm made good progress northward during the day of September 13th and brought Tropical Storm force winds to much of northeast Texas and northwest Louisiana and extreme southwest Arkansas.

Where it happened

Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2.4 million
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

Hurricane Ike came onshore across extreme southeast Texas during the late night hours of September 12th and the pre-dawn hours of September 13th. The storm made good progress northward during the day of September 13th and brought Tropical Storm force winds to much of northeast Texas and northwest Louisiana and extreme southwest Arkansas. The storm produced widespread downed trees and power lines along with structural damage either from the winds or from downed trees which fell on top of structures. Power outages were widespread across a three state area of northeast Texas, northwest Louisiana and southwest Arkansas. Southwest Electric Power Company (SWEPCO) which provides electricity to a good portion of northeast Texas, northwest Louisiana and southwest Arkansas said that the number of outages peaked at 187,000 customers. Additional power companies were called in from far away as Indiana and Michigan to deal with the numerous power outages. This was the second most number of outages at one time reported in SWEPCO's 96 year history. The most number of outages was 234,000 during the ice storm of December 13th, 2000. The number of power outages in association with Hurricane Ike topped the September 2005 recovery from Hurricane Rita by nearly 1000 customers. The storm also produced tornadoes across portions of north central Louisiana as well as south central Arkansas and east central Texas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Sep 13, 9:33 AM CST, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 13, 9:33 AM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT SAT SEP 13 2008

.DISCUSSION...

GRIDS HAVE BEEN UPDATED FOR TORNADO WATCH 902.  MORNING RAOB
ANALYSIS INDICATES SR HELICITIES HAVE INCREASED NOTICEABLY OVER THE
PAST RUN...W/ABUNDANT BULK SHEAR IN THE 0-1KM LAYER.
MEANWHILE...SFC ANALYSIS PLACES THE CENTER OF IKE JUST NORTH OF
CONROE...TEXAS...W/WINDS AT KLFK ASOS AS HIGH AS 45G60KT.  LITTLE
OTHER CHANGES TO THE GRIDS...AS CURRENT SITUATION IS COVERED.

&&

.AVIATION...

POOR FLYING CONDITIONS WILL CONTINUE ACROSS AREA TERMINALS THROUGH
MUCH OF SATURDAY.  EXPECT MVFR FLIGHT CATEGORIES AT BEST...AS IKE
CONTINUES TO TRACK ACROSS THE FORECAST AREA.  WIDESPREAD IFR CIGS
AND VSBYS WILL BE POSSIBLE THOUGH...AS CONVECTION CONTINUES TO BE
EMBEDDED WITHIN SPIRAL BANDS.  TROPICAL STORM FORCE WINDS CAN BE
ANTICIPATED WELL INLAND...ALONG WITH HURRICANE FORCE WINDS TO AT
LEAST KLFK THROUGH THIS AFTERNOON.  ISOLATED TORNADOES WILL BE
POSSIBLE NE AND E OF WHERE IKES CENTER TRACKS...SPECIFICALLY
AFFECTING KSHV AND KMLU TERMINALS LATER TODAY AS WELL. /BUTTS/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  76  83  65  82 / 100 100  60  20  10
MLU  87  77  83  64  81 /  70  80  70  30  10
DEQ  84  71  82  59  80 / 100 100  40  10  10
TXK  83  73  83  61  81 / 100 100  50  10  10
ELD  86  76  83  62  81 /  80  90  70  20  10
TYR  82  75  85  62  81 / 100 100  30  10  10
GGG  82  75  84  63  81 / 100 100  30  10  10
LFK  82  77  86  65  83 / 100  90  50  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: ARZ070.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

     WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-071>073.

LA...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: LAZ001>004-010>012-017>020-022.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     LAZ001>006-010>014-017>022.

     WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
     LAZ005-006-013-014-021.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     OKZ077.

     WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
     OKZ077.

TX...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-150-151-153.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     TROPICAL STORM WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: TXZ149-152-165>167.

     HURRICANE WIND WARNING UNTIL NOON CDT TODAY FOR THE FOLLOWING
     ZONES: TXZ149-152-165>167.

&&

21/44
Hazardous weather outlook, Sep 13, 11:00 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT SEP 13 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-141100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HURRICANE IKE WILL CONTINUE TO WEAKEN AND MOVE NORTH ACROSS EAST
TEXAS THIS AFTERNOON AND TONIGHT.  IKE WILL FURTHER WEAKEN TO A
TROPICAL STORM EARLY THIS AFTERNOON.  GIVEN THE LARGE WIND FIELD
AROUND THE CENTER OF CIRCULATION...A LARGE AREA OF TROPICAL STORM
FORCE WINDS REMAIN ACROSS MUCH OF EAST TEXAS AND NORTH LOUISIANA THIS
AFTERNOON...WITH SUSTAINED WIND SPEEDS OF 35 TO 45 MPH...WITH
FREQUENT GUSTS POSSIBLY NEARING AS HIGH AS 70 MPH.  WIDESPREAD
TREE...POWER LINE...AND SOME STRUCTURAL DAMAGE WILL BE LIKELY OVER
EAST TEXAS AND NORTH LOUISIANA...GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR.  ISOLATED TORNADOES WILL ALSO BE POSSIBLE
AREAWIDE THIS AFTERNOON NEAR AND EAST OF THE CENTER OF CIRCULATION.
ANY TORNADOES THAT DO SPAWN WILL BE RAIN WRAPPED AND FAST MOVING...
THUS AREA RESIDENTS MAY HAVE VERY LITTLE IF ANY WARNING TO PREPARE
FOR THESE POSSIBILITIES.

IN ADDITION TO THE DAMAGING WIND AND ISOLATED TORNADO THREAT...HEAVY
RAINFALL AND THE POTENTIAL FOR FLASH FLOODING WILL EXIST THIS
AFTERNOON AND TONIGHT OVER ALL OF THE FOUR STATE REGION.  RAINFALL
AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS OF UP TO 6 INCHES...
WILL BE POSSIBLE OVER ALL OF EAST TEXAS...SOUTHEAST OKLAHOMA...
ADJACENT SOUTHWEST ARKANSAS...AND WESTERN LOUISIANA. AMOUNTS OF 1 TO
2 INCHES...WITH ISOLATED AMOUNTS OF 4 INCHES...WILL BE POSSIBLE
FARTHER EAST ACROSS SOUTHCENTRAL ARKANSAS AND THE EASTERN SECTIONS OF
NORTHCENTRAL LOUISIANA.

THE DAMAGING WIND...ISOLATED TORNADO...AND HEAVY RAIN THREAT WILL
BEGIN TO DIMINISH LATE TONIGHT AS IKE WEAKENS CONSIDERABLY AS IT
MOVES INTO SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
ONGOING ACROSS SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND NORTH
LOUISIANA SUNDAY MORNING...ALONG AND AHEAD OF A COLD FRONT WHICH WILL
SHIFT SOUTHEAST INTO THE REGION BEHIND THE REMNANTS OF IKE AS HE
ACCELERATES NORTHEAST INTO THE MID MISSISSIPPI AND OHIO VALLEY.
BRIEF HEAVY RAINFALL AND AN ISOLATED FLASH FLOOD THREAT WILL EXIST
MAINLY OVER PORTIONS OF NORTH LOUISIANA SUNDAY...BUT COOLER AND DRIER
AIR WILL HELP TAPER THESE SHOWERS AND ISOLATED THUNDERSTORMS FROM
NORTHWEST TO SOUTHEAST DURING THE DAY. LOOK FOR ANY RESIDUAL SHOWERS
TO DIMINISH ACROSS NORTH LOUISIANA SUNDAY NIGHT...WITH DRY AND MILD
CONDITIONS EXPECTED THROUGHOUT MUCH OF THIS NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL...WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

44

In the hours before

Local storm report, Sep 13, 10:34 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HURRICANE        NACOGDOCHES             31.61N 94.65W
09/13/2008                   NACOGDOCHES        TX   BROADCAST MEDIA

            LARGE TREE WAS UPROOTED BY STRONG WINDS AND THE TREE FELL
            ON A HOUSE. HOME OCCUPANT INSIDE WAS UNINJURED.

&&

MBERRY
Local storm report, Sep 13, 10:38 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HURRICANE        NACOGDOCHES             31.61N 94.65W
09/13/2008                   NACOGDOCHES        TX   BROADCAST MEDIA

            LARGE TREE WAS UPROOTED AND FELL ON HOUSE ON SOUTH ST.

&&

12
Local storm report, Sep 13, 10:58 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HURRICANE        CENTER                  31.79N 94.18W
09/13/2008                   SHELBY             TX   LAW ENFORCEMENT

            COUNTY WIDE POWER OUTAGES AND DOWNED TREES AND POWERLINES

&&

12
Local storm report, Sep 13, 11:00 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     DENSE FOG        SAN AUGUSTINE           31.53N 94.11W
09/13/2008                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            PHONE AND POWER LINES DOWN COUNTY WIDE. TREES DOWN COUNTY
            WIDE WITH MANY STREETS IMPASSABLE DUE TO DEBRIS. ONE CAR
            DAMAGED BY FALLING TREE.

&&

STEVENS
Local storm report, Sep 13, 11:33 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HURRICANE        SAN AUGUSTINE           31.53N 94.11W
09/13/2008                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            PHONE AND POWER LINES DOWN COUNTY WIDE. TREES DOWN COUNTY
            WIDE WITH MANY STREETS IMPASSABLE DUE TO DEBRIS. ONE CAR
            DAMAGED BY FALLING TREE.

&&

STEVENS
Local storm report, Sep 13, 12:00 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
100 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     FUNNEL CLOUD     DIXIE INN               32.59N 93.33W
09/13/2008                   WEBSTER            LA   BROADCAST MEDIA

            REPORT RELAYED THROUGH MEDIA...PUBLIC SAW FUNNEL CLOUD
            AND POSSIBLE TORNADO BRIEFLY TOUCH DOWN NEAR DIXIE INN.

1230 PM     TSTM WND DMG     3 NNE RUSTON            32.57N 92.62W
09/13/2008                   LINCOLN            LA   AMATEUR RADIO

            SEVERAL TREES DOWN NEAR HWY 33. POSSIBLE TORNADO

&&

04

The radar

The Shreveport radar (KSHV), 141 km away, was scanning. The volume nearest the first event began at 19:47 UTC.

Open the radar archive at this moment

Event by event

9 tropical storm, 2 tornado. Local standard time, as filed.

Tropical Storm, Union

When
September 13, 12:00 PM CST to September 14, 1:00 AM CST
Where
Union forecast zone
Property damage
$250,000
Reported by
Law Enforcement
Coordinates
33.171, -92.597 (the zone’s center; the record gives no point)

The remnants of Hurricane Ike which moved northward through northeast Texas on September 13th resulted in Tropical Storm force wind gusts across portions of Union County, Arkansas. Damage was scattered across the county with several reports of trees and power lines downed from the high wind gusts. The town of Smackover, Arkansas was hit particularly hard with much of the town without power during the height of the storm. Other large trees were downed south of El Dorado, Arkansas blocking Hwy. 15. Nearly a dozen large trees were downed in El Dorado, Arkansas alone.

Tornado, Union

When
September 13, 1:47 PM CST to 1:48 PM CST
Where
Union County, 3.5 mi ESE of New Union to 3.47 mi NE of Bolding
Rating
EF0
Path length
0.25 mi
Path width
30 yd
Reported by
NWS Storm Survey
Coordinates
33.124, -92.198

An EF0 tornado touched down in Union County, Arkansas east of Strong, Arkansas along North Road. Several large trees were snapped or uprooted in the swamp on the east side of the road.

Tropical Storm, Lafayette

When
September 13, 2:00 PM CST to 11:00 PM CST
Where
Lafayette forecast zone
Property damage
$250,000
Reported by
Law Enforcement
Coordinates
33.241, -93.607 (the zone’s center; the record gives no point)

The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Lafayette County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward. Over 35 trees were downed blocking roadways throughout Lafayette County most of which were tangled in downed power lines.

Tropical Storm, Columbia

When
September 13, 2:00 PM CST to 11:00 PM CST
Where
Columbia forecast zone
Property damage
$250,000
Reported by
Law Enforcement
Coordinates
33.214, -93.227 (the zone’s center; the record gives no point)

The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Nevada County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward. Trees were reported down on three homes across the county as well. There were no injuries reported.

Tropical Storm, Miller

When
September 13, 2:00 PM CST to 10:00 PM CST
Where
Miller forecast zone
Property damage
$750,000
Reported by
Law Enforcement
Coordinates
33.312, -93.892 (the zone’s center; the record gives no point)

The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Miller County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward. One tree was downed on a home in the county and a couple of other trees were downed on parked cars. There were no report of injuries.

Tornado, Union

When
September 13, 2:18 PM CST to 2:19 PM CST
Where
Union County, 0.45 mi NW of Huttig to 0.77 mi NNW of Huttig
Rating
EF0
Path length
0.5 mi
Path width
40 yd
Property damage
$20,000
Reported by
NWS Storm Survey
Coordinates
33.035, -92.185

An EF0 tornado touched down in Union County, Arkansas in the town of Huttig, Arkansas. The tornado tracked for approximately 0.50 miles. Several trees and large branches were snapped and a house in Huttig sustained roof damage.

Tropical Storm, Hempstead

When
September 13, 3:00 PM CST to 11:00 PM CST
Where
Hempstead forecast zone
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
33.735, -93.668 (the zone’s center; the record gives no point)

The remnants of Tropical Storm Ike resulted in numerous trees and power lines reported down across all of Hempstead County, Arkansas. Power outages were widespread as well throughout the county.

Tropical Storm, Sevier

When
September 13, 3:00 PM CST to 11:00 PM CST
Where
Sevier forecast zone
Property damage
$200,000
Reported by
Law Enforcement
Coordinates
33.997, -94.241 (the zone’s center; the record gives no point)

The remnants of Tropical Storm Ike resulted in numerous trees and power lines downed across Sevier County, Arkansas. There were numerous power outages as well throughout the county. There were trees reported on two homes and one trailer house in the town of Dequeen, Arkansas.

Tropical Storm, Nevada

When
September 13, 3:00 PM CST to 11:00 PM CST
Where
Nevada forecast zone
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
33.664, -93.307 (the zone’s center; the record gives no point)

The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Nevada County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward.

Tropical Storm, Howard

When
September 13, 3:00 PM CST to 11:00 PM CST
Where
Howard forecast zone
Property damage
$300,000
Reported by
Law Enforcement
Coordinates
34.089, -93.993 (the zone’s center; the record gives no point)

The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Howard County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward. A roof and a carport was damaged to some homes across the southern portion of the county and several barns and chicken houses were destroyed. A measured wind gust of 71 mph was reported by local Ham Radio Operators in the town of Nashville, Arkansas. A measured wind gust of 62 mph was reported by a local ham radio operator in Saratoga, Arkansas. A large tree fell across a home on Pump Springs Road in Nashville, Arkansas. Several other homes were damaged from fallen debris across the county.

Tropical Storm, Little River

When
September 13, 3:00 PM CST to 11:00 PM CST
Where
Little River forecast zone
Property damage
$200,000
Reported by
Law Enforcement
Coordinates
33.701, -94.234 (the zone’s center; the record gives no point)

The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Little River County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward. A tree was reported down on the roof top of a car in the town of Ashdown, Arkansas. Another tree was down on a home on Rankin Street in Ashdown as well. There were no injuries reported.

What these are

Tropical Storm
A tropical cyclone with sustained winds of 34 to 63 knots (39 to 73 mph).
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2008Every state in 2008This day in weather historyThe tornado archive for Arkansas, 2008Warnings in Arkansas, September 2008The 2008 hurricane season

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 136506, 136423, 136521, 136522, 136523, 136421, 136514, 136515, 136516, 136517, 136519.